MathSciNet Relay Station
MathSciNet bibliographic data
MR1871491 57M50 (57N10)
Bromberg, K.; Holt, J. Self-bumping of deformation spaces of hyperbolic 3-manifolds. J. Differential Geom. 57 (2001), no. 1, 47–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement